PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 3 | 209-216
Tytuł artykułu

Selections and representations of multifunctions in paracompact spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (X,T) be a paracompact space, Y a complete metric space, $F:X → 2^Y$ a lower semicontinuous multifunction with nonempty closed values. We prove that if $T^+$ is a (stronger than T) topology on X satisfying a compatibility property, then F admits a $T^+$-continuous selection. If Y is separable, then there exists a sequence $(f_n)$ of $T^+$-continuous selections such that $F(x)=\overline{{f_n(x);n ≥ 1}}$ for all x ∈ X. Given a Banach space E, the above result is then used to construct directionally continuous selections on arbitrary subsets of ℝ × E.
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
3
Strony
209-216
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-02-07
Twórcy
  • S.I.S.S.A., Via Beirut 4, 34014 Trieste, Italy.
  • S.I.S.S.A., Via Beirut 4, 34014 Trieste, Italy.
Bibliografia
  • [1] J. P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin 1984.
  • [2] A. Bressan,HAMUpper and lower semicontinuous differential inclusions. A unified approach, in: Controllability and Optimal Control, H. Sussmann (ed.), M. Dekker, New York 1989, 21-32.
  • [5] A. Bressan and G. Colombo, Boundary value problems for lower semicontinuous differential inclusions, Funkcial. Ekvac., to appear.
  • [6] A. Bressan and A. Cortesi, Directionally continuous selections in Banach spaces, Nonlin. Anal. 13 (1989), 987-992.
  • [7] E. Michael, Selected selection theorems, Amer. Math. Monthly 63 (1956), 233-238.
  • [8] E. Michael, Continuous selections. I, Ann. of Math. 63 (1956), 361-382.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i3p209bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.